Mathematics and Statistics  

Mathematics and Statistics is an international peer-reviewed journal that publishes original and high-quality research papers in all areas of mathematics and statistics. As an important academic exchange platform, scientists and researchers can know the most up-to-date academic trends and seek valuable primary sources for reference.


ISSN: 2332-2071 (Print)

ISSN: 2332-2144 (Online)


Contact Us: ms.editor@hrpub.org or editor@hrpub.org

Website: https://www.hrpub.org/journals/jour_info.php?id=34


Archive

Volume 9   2021
Vol.9 No.1
Volume 8   2020
Vol.8 No.1Vol.8 No.2Vol.8 No.2AVol.8 No.3Vol.8 No.4Vol.8 No.5
Vol.8 No.6
Volume 7   2019
Vol.7 No.1Vol.7 No.2Vol.7 No.3Vol.7 No.4Vol.7 No.4AVol.7 No.5
Volume 6   2018
Vol.6 No.1Vol.6 No.2Vol.6 No.3Vol.6 No.4
Volume 5   2017
Vol.5 No.1Vol.5 No.2Vol.5 No.3Vol.5 No.4
Volume 4   2016
Vol.4 No.1Vol.4 No.2Vol.4 No.3Vol.4 No.4
Volume 3   2015
Vol.3 No.1Vol.3 No.2Vol.3 No.3Vol.3 No.4Vol.3 No.5Vol.3 No.6
Volume 2   2014
Vol.2 No.1Vol.2 No.2Vol.2 No.3Vol.2 No.4Vol.2 No.5Vol.2 No.6
Vol.2 No.7Vol.2 No.8
Volume 1   2013
Vol.1 No.1Vol.1 No.2Vol.1 No.3Vol.1 No.4

Vol 8(Jan, 2020) No 1

A Comparative Study of Space and Time Fractional KdV Equation through Analytical Approach with Nonlinear Auxiliary Equation

Hasibun Naher, Humayra Shafia, Md. Emran Ali, Gour Chandra Paul

[Abstract] [Full Text] [Full Article - PDF] pp. 1 - 16

DOI: 10.13189/ms.2020.080101

On A 3-Points Inflated Power Series Distributions Characterizations

Rafid S. A. Alshkaki

[Abstract] [Full Text] [Full Article - PDF] pp. 17 - 26

DOI: 10.13189/ms.2020.080102

Usefulness of Mathematics Subjects in the Accounting Courses in Baccalaureate Education

Alec John Villamar, Marionne Gayagoy, Flerida Matalang, Karen Joy Catacutan

[Abstract] [Full Text] [Full Article - PDF] pp. 27 - 31

DOI: 10.13189/ms.2020.080103

Fuzzy Parameterized Dual Hesitant Fuzzy Soft Sets and Its Application in TOPSIS

Zahari Md Rodzi, Abd Ghafur Ahmad

[Abstract] [Full Text] [Full Article - PDF] pp. 32 - 41

DOI: 10.13189/ms.2020.080104

Gaussian Distribution on Validity Testing to Analyze the Acceptance Tolerance and Significance Level

Arif Rahman, Oke Oktavianty, Ratih Ardia Sari, Wifqi Azlia, Lavestya Dina Anggreni

[Abstract] [Full Text] [Full Article - PDF] pp. 42 - 52

DOI: 10.13189/ms.2020.080105

Multiplicity of Approach and Method in Augmentation of Simplex Method: A Review

Nor Asmaa Alyaa Nor Azlan, Effendi Mohamad, Mohd Rizal Salleh, Oyong Novareza, Dani Yuniawan, Muhamad Arfauz A Rahman, Adi Saptari, Mohd Amri Sulaiman

[Abstract] [Full Text] [Full Article - PDF] pp. 53 - 60

DOI: 10.13189/ms.2020.080106

A Two-dimensional Mathematical Model for Long-term Contaminated Groundwater Pollution Measurement around a Land Fill

Jirapud Limthanakul, Nopparat Pochai

[Abstract] [Full Text] [Full Article - PDF] pp. 61 - 74

DOI: 10.13189/ms.2020.080107